MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG BONE REDUCTION FORCEPS FOR THE MANDIBULAR FRACTURE AND RECONSTRUCTION SYSTEM; INSTRUMENT

STRYKER LEIBINGER FREIBURG BONE REDUCTION FORCEPS FOR THE MANDIBULAR FRACTURE AND RECONSTRUCTION SYSTEM; INSTRUMENT
Model Number 01-08630
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.
 
Event or Problem Description
It was reported that during a surgical procedure, the tip of the reduction forcep fractured off.
 
Additional Manufacturer Narrative
The investigation shows that the product subject to the complaint had reached its life time at the event date of the reported incident.The relevant quality documents indicate that the product was manufactured accord-ing to specifications and was accepted into stock without any discrepancies.There is no indication for a quality issue with the article in question, nor is there any indication for a deviation from the defined quality specifications within development or manufacturing.No indications for unusual or unexpected circumstanc-es could be identified, either.Moreover, it is to be concluded that the reported incident originated from a common case of wear and tear resulting from aging as it is to be expected with mechanical medical devices subject to reprocessing after reaching their life time, not making any further action necessary.This complaint will be considered in statistical analyses at frequent intervals.
 
Event or Problem Description

Brand Name
BONE REDUCTION FORCEPS FOR THE MANDIBULAR FRACTURE AND RECONSTRUCTION SYSTEM
Common Device Name
INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
DE  D-79111
MDR Report Key9426268
Report Number0008010177-2019-00076
Device Sequence Number2773823
Product Code LXH
UDI-Device Identifier04546540355287
UDI-Public04546540355287
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number01-08630
Device Catalogue Number01-08630
Device Lot NumberAA07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2019
Initial Date Received by Manufacturer 11/14/2019
Supplement Date Received by Manufacturer11/14/2019
Initial Report FDA Received Date12/06/2019
Supplement Report FDA Received Date01/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1